# SDR SWAA2025100614961

- Difficulty date: September 15, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF PAX CABIN SEAT TRACK AT BS 687 LBL 45 WL 208.   REMOVED PASSENGER CABIN SEAT TRACK AT BS 540-727B LBL 45 WL 208.   INSTALLED NEW SERVICEABLE SEAT TRACK AT BS 540-727B LBL 45 WL 208 PER BOEING DWG 144A5300 REV E AND SRM 51-40-02-0G-0.
